# SDR ASAA9610120

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 65549064
- Condition: Corrosion
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING D-CHECK, THE FLOOR BEAM FORWARD LOWER FLANGE AT BS 520, LBL 40 TO LBL 45 WAS FOUND TO BE CORRODED.  REPAIRED PER EA 5310-01487 AND BOEING TELEX ASA-SEA-96-0392RR.  (M)
